JournalsjemsVol. 9, No. 4pp. 901–905

Corrigendum: A construction of the Deligne–Mumford orbifold (J. Eur. Math. Soc. 8, 611–699 (2006))

  • Joel W. Robbin

    University of Wisconsin, Madison, USA
  • Dietmar A. Salamon

    ETH Zürich, Switzerland
Corrigendum: A construction of the Deligne–Mumford orbifold (J. Eur. Math. Soc. 8, 611–699 (2006)) cover
Download PDF

Abstract

We correct an error in [3, Lemma 8.2]. As stated, the lemma only holds for surfaces of genus greater than 1 or in the case α=0. When the genus is 0 or 1 and in addition α≠0, equation (2) in [3] (in the present corrigendum this is equation (2)) is only a necessary condition for the integrability of J but is not sufficient. In [3] Lemma 8.2 is only used twice. On page 637 it is used in the trivial case α=0. On page 642 only the "only if" direction is used and the proof of that direction is correct in [3]. In this note we prove a corrected version of [3, Lemma 8.2].

Cite this article

Joel W. Robbin, Dietmar A. Salamon, Corrigendum: A construction of the Deligne–Mumford orbifold (J. Eur. Math. Soc. 8, 611–699 (2006)). J. Eur. Math. Soc. 9 (2007), no. 4, pp. 901–905

DOI 10.4171/JEMS/101